# SDR N6WA20210806301

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10273
- Aircraft time: 29,617 hours, 20,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHTS OUT. PERFORMED OPS - TEST IAW CRJ 550 AMM 33-51-00 AIRCRAFT OK FOR SERVICE
